Paper Information

Journal:   IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE   FALL 2006 , Volume 30 , Number A3; Page(s) 297 To 314.
 
Paper: 

FUZZY BETA-IRRESOLUTE FUNCTIONS AND FUZZY BETA-COMPACT SPACES IN FUZZIFYING TOPOLOGY

 
Author(s):  SAYED O.R.*, AZAB ABD ALLAH M.
 
* DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, ASSIUT UNIVERSITY, ASSIUT 71516, EGYPT
 
Abstract: 

In this paper the concepts of fuzzifying b- irresolute functions and fuzzifying b- compact spaces are characterized in terms of fuzzifying b- open sets and some of their properties are discussed.

 
Keyword(s): LUKASIEWICZ LOGIC, FUZZIFYING TOPOLOGY, BETA-IRRESOLUTENESS, FUZZIFYING COMPACTNESS, BETA-COMPACTNESS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 95
 
Latest on Blog
Enter SID Blog